Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Anxiety, depression, tingling sensation in face, lack of focus. Taking xanax. Treatment?

I ve been suffering with anxiety for 18 months, which has lead to some depression . I am taking pregablin and xanax and have just started to feel quite odd in the past hour - lack of mind focus and I now have tingling in one side of my face - much like when coming round from a dental anaesthetic. Is this most likely a nervous problem? Thank you
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms are likely to be anxiety-related, and don't seem to be typical of specific medical problem. Now, it is important to understand that anxiety can manifest itself with not only psychological symptoms, but with physical symptoms also. If you are having recurrent such symptoms or having difficulty managing your anxiety / depression, then I would advise you review with psychiatrist for further treatment. There are other effective medication like SSRI antidepressants which can help you with both your anxiety as well as depressive symptoms. In addition, there effective psychological therapies like CBT (Cognitive Behaviour Therapy) which can help you deal with your problems. Trying relaxation techniques, like deep breathing, and engaging in regular physical exercise can also be benefial in controlling your symptoms.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor